[Article] A note on Contextual Blindness as extended to only. «International Review of Pragmatics», 11(2), pp. 301-308, 2019. ISSN: 1877-3095. DOI: 10.1163/18773109-01102105. [Free penultimate version]

[Article] Contextual Blindness in implicature computation. «Natural Language Semantics», 25(2), pp. 109-124, 2017. ISSN: 0925-854X. DOI: 10.1007/s11050-016-9131-6. [Free view-only version]

[Inproceedings] On conceivability and existence in linguistic interpretation. In: Modeling and Using Context (Lecture Notes in Artificial Intelligence). Berlin: Springer, 2017, pp. 203-212. ISBN: 978-3-319-57836-1. ISSN: 0302-9743. DOI: 10.1007/978-3-319-57837-8_16.

[Article] Su inferenze linguistiche, abduzione e dipendenza contestuale. «Sistemi intelligenti», 2/3, pp. 385-408, 2016. ISSN: 1120-9550. DOI: 10.1422/85489.

[Inbook] Oddness and conjunction. In: Linguistic and psycholinguistic approaches on implicatures and presuppositions (Palgrave studies in pragmatics, language and cognition). London: Palgrave Macmillan, 2017, pp. 55-71, with J. Romoli. ISBN: 978-3-319-50695-1. DOI: 10.1007/978-3-319-50696-8_3.

[Edition] Pragmatics, Semantics, and the Case of Scalar Implicatures (Palgrave Studies in Pragmatics, Language and Cognition). London: Palgrave Macmillan, 2014. ISBN: 978-1-349-46214-8.

[Incollection] Some notes on only, maximization and a certain historical advance. «Studies in Linguistics», MITWPL, 5, pp. 145-151, 2013. ISSN: 2281-3128.

[Dissertation] L’inferenza scalare tra semantica e pragmatica. Università degli Studi di Siena, Scuola Dottorale in Scienze Cognitive, XXIV ciclo, 2013. (Partially published as: Semantica e pragmatica linguistica. Tracce di normalità nelle implicature scalari (Biblioteca di testi e studi). Roma: Carocci, 2014. ISBN: 978-8-843-07051-0.)

[Inbook] Some notes on game theory and the pragmatics of alternatives. In: Meaning and context (Lisbon Philosophical Studies. Uses of Language in Interdisciplinary Fields). Bern: Peter Lang, 2010, pp. 269-282. ISBN: 9783035101584. DOI: 10.3726/978-3-0351-0158-4.

[Article] Andreotti e la teoria dei giochi«Epistemologia», 33(1), pp. 27-40, 2010. ISSN: 1825-652X. DOI: 10.1400/149325. [Free penultimate version]